# SDR SWAA013183

- Difficulty date: November 22, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 48,429 hours, 47,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6558206
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION, FWD PANEL GEAR WARNING LIGHTS ILLUMINATED.  RESET GEAR WARNING LIGHTS C/B, RECYCLED LANDING GEAR HANDLE, AND LIGHTS EXTINGUISHED.  REMAINING OF THE FLIGHT WAS NORMAL.  OPERATED LANDING GEAR SYS.  NO DEFECTS NOTED.  OPS CK GOOD PER MM.
